# SDR YENA2022042800421

- Difficulty date: April 19, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N3065J
- Make and model: Airbus A300*
- Aircraft serial: 55120
- Aircraft time: 1,629 hours, 594 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: 5327761
- Part serial: 3SSAB00562
- Condition: Failed
- Location: Inlet-Eng2
- Part time: 1,629 hours, 594 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1565, BOS-SAT (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS). ' R ENGINE FAULT ADVISORY MSG WITH ASSOCIATED P2/T2 HEATER INOP INFO MSG AFTER GEAR RETRACTION ON; REPLACED #2 ENG P2/T2 PROBE REF AMP CHPT 71-61-06 AND 73-21-00, TEST PASSED.'
